Go Back   NeuroTalk Support Groups > >

B6 Toxicity

Reply
 
Thread Tools Display Modes
Old 10-25-2012, 11:43 PM   #1
xxxtina
New Member
 
Join Date: Oct 2012
Posts: 2
Default B6 Toxicity

To make a long story short....
Was on B6 and B-complex supplements for years. Not sure how long or how much, but atleast 106mg-206mg per day.

Eventually deveoped:

tingling in head
hypersensitive skin - painful to light touch
tingling in left hand/fingers
weakness in left thumb
pins, pricks, needles in foot
tingling numbness in foot
weakness so severe in right leg- couldnt walk
electric-like currents and zaps
buzzing
burning in right foot
muscle twitches/fasiculations
shivers down random parts of my body
severe fatigue
severe anxiety

Diagnosed with b6 Toxicity.

b6 level 141nmol/l in a range of 20-93 nmol/l
not significantly high, but had not taken supplements for a week before taking blood.

This is not a well-know cause of neuropathy.

Read some of the medhelp group b6 toxicity posts.
xxxtina is offline   Reply With Quote
"Thanks for this!" says:
Rosie33 (10-26-2012)
Old 10-26-2012, 01:40 PM   #2
Sallysblooms
Member
 
Sallysblooms's Avatar
 
Join Date: Jun 2010
Posts: 668
My Mood: B6 Toxicity
Default

Yes, it is well known. I had it. Some people are more sensitive to B6. It is always one to be careful with. We need it, but some of us need much less.

I stopped taking as much and the symptoms went away.
__________________

.
Sallysblooms is offline   Reply With Quote
Old 10-27-2012, 09:13 AM   #3
xxxtina
New Member
 
Join Date: Oct 2012
Posts: 2
Default

Quote:
Originally Posted by Sallysblooms View Post
Yes, it is well known. I had it. Some people are more sensitive to B6. It is always one to be careful with. We need it, but some of us need much less.

I stopped taking as much and the symptoms went away.
Sally ,
What were your symptoms, and how much did you take?
How long did it take to notice things getting better?
xxxtina is offline   Reply With Quote
Old 10-27-2012, 01:01 PM   #4
pabb
Member
 
Join Date: Sep 2006
Posts: 779
Default

It could be that you both have methylation issues...
pabb is offline   Reply With Quote
Old 10-27-2012, 02:37 PM   #5
xxxtina
New Member
 
Join Date: Oct 2012
Posts: 2
Default

Quote:
Originally Posted by pabb View Post
It could be that you both have methylation issues...
How do you test for that?

Maybe some people can't tolerate that much b6. Could also be a kidney or liver issue?

If the RDI is 1.3mg, and you are taking 106mg, that is the equivalent of 8153% of the RDI. Im sure your body will get messed up from that.
xxxtina is offline   Reply With Quote
Old 10-27-2012, 11:51 PM   #6
Sallysblooms
Member
 
Sallysblooms's Avatar
 
Join Date: Jun 2010
Posts: 668
My Mood: B6 Toxicity
Default

Quote:
Sally ,
What were your symptoms, and how much did you take?
How long did it take to notice things getting better?
I had buzzing feet. Not sure about the amount, not that much. After about a week, it just came to me. I stopped taking my multi and it got better quickly. Now I take it, just less. Everyone is different, supplements are wonderful, just have to find the right amount for each person.
__________________

.
Sallysblooms is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Methylcobolamin and l-dopa toxicity GerryW Parkinson's Disease 0 01-17-2012 06:24 PM
toxicity in neurodegenerative disease--ALS and beyond olsen Parkinson's Disease 0 01-18-2010 03:45 PM
Selenium Toxicity and PN tony13 Peripheral Neuropathy 5 06-29-2008 09:48 AM
anyone know what lithium toxicity feels like? Mrs. Bear Bipolar Disorder 11 07-14-2007 09:23 AM


All times are GMT -5. The time now is 02:50 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy